# SDR VNAA2018010911101

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 32,828 hours, 32,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A RIGHT PACK HIGH TEMP CAUTION MESSAGE AND THE CABIN FILLED WITH SMOKE.  MX INSPECTED THE APU COMPARTMENT AND NO DEFECTS WERE FOUND.  PERFORMED AN OPS CHECK OF THE APU, OPS CHECK GOOD. RAN THE LEFT PACK OFF OF THE APU AND BOTH ENGINES AND NO SMOKE OR ODOR WERE NOTED.
